Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Taxier Syndrome - toxic reaction to Vitamin K1
Posted by: Hannelie
Date: August 19, 2000 7:19 AM

My dermatologist has identified that I am suffering from Taxier Syndrome due to a toxic reaction to Vitamin K1. It is a skin condition and I am desperately seeking more information on the syndrome or the side effects of Vitamin K1.

RE: Taxier Syndrome - toxic reaction to Vitamin K1
Posted by: Ron Kennedy, MD
Date: August 20, 2000 4:16 PM

A red circle appears where one is injected about 2 weeks after the injection. Later a white ring with another red outer ring appears and it itches. The ring spreads to later cover a larger area and is hot to the touch and slightly swollen. After another 2 weeks itchy spots appear on the rest of the body - a reaction to the area of injection. These areas are also itchy. It is a very rare condition and usually, but not always, occurs with people who have a liver dysfunction. There is also no way of treating this, except for a lotion to help relieve the itching.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(340 words)